MathSciNet Relay Station
MathSciNet bibliographic data
MR1454820 (98j:34101) 34D20 (34C27)
Ignatyev, A. O. On the stability of equilibrium for almost periodic systems. Nonlinear Anal. 29 (1997), no. 8, 957–962.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement